MathSciNet Relay Station
MathSciNet bibliographic data
MR1724063 35K10 (35Q53)
Geng, Xianguo; Cao, Cewen Quasi-periodic solutions of the $2+1$ dimensional modified Korteweg-de Vries equation. Phys. Lett. A 261 (1999), no. 5-6, 289–296.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement